MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX SUTURABLE; COLLAGEN DURA MEMBRANE

COLLAGEN MATRIX, INC. DURAMATRIX SUTURABLE; COLLAGEN DURA MEMBRANE
Model Number DMS33
Medical Device Problem Code Torn Material (3024)
Health Effect - Clinical Code Failure to Anastomose (1028)
Date of Event 01/05/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to the distributor's sales representative by a surgeon that duramatrix suturable device was used as indicated and sutured into place in a procedure.The surgeon revisited the site 2 weeks later and coincidentally, noticed a 4mm tear at the corner of the membrane that needed to be replaced with an additional dura membrane.The remainder of the original membrane was left in place and the patient's condition was reported as good.There was no report of any adverse events experienced by the patient as a result of the membrane tear.

Brand Name
DURAMATRIX SUTURABLE
Common Device Name
COLLAGEN DURA MEMBRANE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key6307130
Report Number2249852-2017-00004
Device Sequence Number1225771
Product Code GXQ
UDI-Device Identifier00813954020419
UDI-Public00813954020419
Combination Product (Y/N)N
PMA/510(K) Number
K141608
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date09/30/2017
Device Model NumberDMS33
Device Lot Number1609031121
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2017
Initial Report FDA Received Date02/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;